English version English version
dr
Marcin Rudź

Zakład: Zakład ubezpieczeń i rynków kapitałowych
Stanowisko: adiunkt
Pokój: 156
Telefon: (+48) 42 631-36-16
e-mail: marcin.rudz@p.lodz.pl
Dyżur:

Publikacje naukowe:

  • Lesław Gajek, Marcin Rudź, Banach Contraction Principle and ruin probabilities in regime-switching models, Insurance: Mathematics & Economics (30 pkt.), 80 (2018), 45–53, JCR
  • Lesław Gajek, Marcin Rudź, Deficit distributions at ruin in a regime-switching Sparre Andersen model, Journal of Applied Analysis (9 pkt.), 24 (1) (2018),
  • Lesław Gajek, Marcin Rudź, Finite-Horizon Ruin Probabilities in a Risk-Switching Sparre Andersen Model, Methodology and Computing in Applied Probability (20 pkt.), doi.org/10.1007/s11009-018-9627-2 (2018), JCR
  • Lesław Gajek, Marcin Rudź, A generalization of Gerber’s inequality for ruin probabilities in risk-switching models, Statistics & Probability Letters (20 pkt.), 129 (2017), 236-240, JCR
  • Marcin Rudź, Precise estimates of ruin probabilities, Metody ilościowe w badaniach ekonomicznych, Quantitative methods in economics (9 pkt.), 16(2) (2015), 80-88
  • Marcin Rudź, A method of calculating exact ruin probabilities in discrete time models, Roczniki Kolegium Analiz Ekonomicznych (9 pkt.), 37 (2015), 307 – 322
  • Lesław Gajek, Marcin Rudź, Sharp approximations of ruin probabilities in the discrete time models, Scand. Actuar. J. (20 pkt.), 2013 (5) (2013), 352-382, JCR

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65